Skip to Main content Skip to Navigation
Journal articles

The parameter identification problem for SIR epidemic models: identifying unreported cases

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02888106
Contributor : Pierre Magal <>
Submitted on : Thursday, July 2, 2020 - 5:23:27 PM
Last modification on : Friday, July 3, 2020 - 3:41:04 AM

Identifiers

Collections

INSMI | CNRS | IMB

Citation

Pierre Magal, Glenn Webb. The parameter identification problem for SIR epidemic models: identifying unreported cases. Journal of Mathematical Biology, Springer Verlag (Germany), 2018, 77 (6-7), pp.1629-1648. ⟨10.1007/s00285-017-1203-9⟩. ⟨hal-02888106⟩

Share

Metrics

Record views

19